# SDR YENA2021102700720

- Difficulty date: October 27, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 03622
- Aircraft time: 49,248 hours, 17,578 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2220, STT-EWR. DIRTY SOCK ODOR IN CABIN AND FLIGHT DECK ; P2 TSI – APU OIL CONSUMPTION. A REVIEW OF TRAX SHOWS THE APU WAS SERVICED WITH 4 QTS OF OIL IN OCTOBER EXCEEDING THE  LIMIT OF .007 QTS AN HOURS. REF TSM 49-00-00-790-003-A AND INSPECT THE APU FOR SIGNS OF LEAKS. C/W ALL GMM BUY BACK AND RII REQUIREMENTS. SOURCE: SKYWISE (SUPPLEMENTAL INFORMATION TO FOLLOW)
